MathSciNet Relay Station
MathSciNet bibliographic data
MR905928 (89a:16039) 16A64
Auslander, M.; Reiten, I. Almost split sequences in dimension two. Adv. in Math. 66 (1987), no. 1, 88–118.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement